# SDR RAIA2018091380001

- Difficulty date: September 8, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 40,976 hours, 25,156 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE71379016
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E1 HYD PUMP FAIL. WHILE R&R E1 HYDRAULIC PUMP, DISCOVERED CRACKED HYD HOSE. R&R HOSE, LK CHK GOOD.
